# SDR CALA9700603

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FORWARD AND AFT EMERGENCY EXIT LIGHTS INOPERATIVE.  REPAIRED WIRE AT SOCKET IN ACCORDANCE WITH MAINTENANCE MANUAL 33-51-0.
